Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


5 YEARS WITH SUSTIVA AND THOSE DREAMS REMAIN... please!!!
Mar 25, 2005

Dear Keith! I'm Al from Mexico city, I never miss a chapter from "THE BODY".

You are great in all your answers and excelent sense of humor.. I like you very much... but You just answered a question about Sustiva that makes me feel weir, because Sustiva and my related dreams and sleep abnormalities .. they run after me everyday also!!! but I haven't had any kind of sleeping pills because all of them.. any kind, from naturist to regular pills drive me crazy the next day (dissy or depresed). So I decided not to take those.. the good thing is that I'm perfect with my health.. I'm 790 cd4 and never got ill .. so I dont want to change the med.. but.. I don't know if something can happen to me if I never sleep well again.

Everyday I have this nightmares and sometimes I wake up tired with my heart bitting very fast.

So.. in your experience.. what do you recomend?

Al

Response from Dr. Henry

I try trazadone then lorazapem to help people sleep better . SOme patients do OK with 3 mg melatonin and 25-50 mg diphenhydramine (no prescription needed). Some patients also do better taking their Sustiva in the AM and not at night. If dreams persist and are a clear drag on your quality of life then switching the Sustiva to nevirapine, a protease inhibitor, or sometimes abacavir + tenofovir can improve things (depending on drug availability and past treatment history). KH



Previous
Joint pain/Urination problems/Rising VL
Next
Sustiva Epzicom high fat meals and dosage times

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement